# SDR IPXA2016070105283

- Difficulty date: June 17, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RCB AREA SEAT TRACK CORRODED STA 488 X=-36 SEAT TRACK REPAIRED IAW EA 011-5320-01-A6328, REV IR AND EO MD11-5310-61119-A.
